68560members
360602posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Bye bye to Tamoxifen after 10 years

3 REPLIES 3
Highlighted
Member

Re: Bye bye to Tamoxifen after 10 years

Hello ladies

Hope you are both ok? Sorry for my late reply. I wanted to see how on managed without my tablets. I am now on my fifth week, so far good signs are, reduced hot flushes, no insomnia, hair is less straw like and doesn't appear to be falling out as much. Downside my joints are still as painful i know its early days yet so will see what happens. I would be interested to hear how you are both feeling.. xx

Highlighted
Member

Re: Bye bye to Tamoxifen after 10 years

i came off letrozole yesterday after 10 years of arimidex exemerstane and 7 years on letrozole. The side effects have been horrendous on all three. I was wondering if anyone knows if they go away after stopping taking them. I have fallen lots of times with my hip and knees giving way also got carpel tunnel in my left hand pain in all my bones and insomnia all started within 1st week of taking arimidex. Also hair thinning which i can cope with. Do hope someone can help. 😥

Highlighted
Member

Re: Bye bye to Tamoxifen after 10 years

Hi Moorcow, I just wanted to share my scary feeling with you. I had my last check up with my consultant last week. I know I am lucky to have had an annual check up for the last 6 years, but when he said you will now be discharged  I started to cry! If it helps he said to me the chances are if it was to come back it would show in another way and not wait till I saw him on my yearly visit. I know this, but it just feels strange. He has also given me the option to stop hormone therapy if I want to. So after moaning about it for 6 years, now I have the option to stop I don't know what to do. So much goes round and round in your head doesn't it?

For you, this has been part of your daily routine for 10 years and the thought of now not having to take it is going to be scary. You did the best thing, which was to come on here and share your thoughts. I can always tell when I am worried about things as I post on here, other times I smile to myself and think I havent been on the forum this month I must've had a good month! Please keep in touch and let us know how you are.. xx

Highlighted
Member

Bye bye to Tamoxifen after 10 years

On Sunday (my sister's birthday) I take my last Tamoxifen after 10 years. It feels seriously scary. I have fallen into a pretty relaxed place about my cancer over the last 5 years, but now its at the front of my thinking again. I have started going round and round again - Will the cancer come back? how will I know etc etc etc.

I used this forum a lot back when I was diagnosed in Feb 2020 so I thought I'd pop back on and share that its got scary again! I am sure I'll get used to it ,.its just the transition I guess cos my crutch is going.